# SDR SIMA201200902

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 29,974 hours, 27,897 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Velocity Sensor
- Part number: 3633501003
- Part serial: 0642106215R
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2938 ON THE APPROACH THE CREW REPORTED THEY SELECTED FLAPS TO NINE DEGREES AND GOT A FLAP FAIL MESSAGE.  FLAPS WERE AT ZERO AND WOULD NOT MOVE.  COMPLIED WITH AOM PROCEDURES AND LANDED WITHOUT INCIDENT.  NO OTHER PROBLEMS NOTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AND RIGHT FLAP VELOCITY SENSOR IAW EMB 145 AMM 27-51-12, PERFORMED OPERATIONAL CHECKS.  THE OPERATIONAL CHECKS WERE GOOD, NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
